# SDR ASAA1159174

- Difficulty date: March 3, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 2057Z FL 370 M.78 "VTK" APPEARED ON CAPTAINS MFD.  FMC DATA WAS LOST ON BOTH FMC'S. IAW QRC, SELECTED FMC "BOTH ON 2 GOT THE " SINGLE FMC OPERATION" MESSAGE.  PULLED & RESET FMCS COMPTR 1 C/B. P 18 2 A 6.  NR 1 FMC SYSTEM OPS CHECK GOOD.  REF M/M 34 61 00 810 801.  LAND VERIFY TESTS PASS.  REF 22 00 01 M/M.  LWMP STATUS REMAINS CAT IIIA AUTOLAND & HGS.
